# SDR AWXA200700227

- Difficulty date: January 22, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Fitting
- Part number: 6549837502
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED RUDDER SUPPORT FITTING, RS 23.27.  REPAIRED RUDDER SUPPORT FITTING, RS 23.27 IAW AWA ER 03-5530-07047-ES1.
